# SDR SWAA2022011704049

- Difficulty date: April 5, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Loose
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #7 FLAP TRACK; SUPPORT BRACKET FOR FWD FAIRING HAS LOOSE BUSHING. / REMOVED & INSTALLED REPLACEMENT #7 FWD FLAP TRACK ATTACH FITTING BRACKET IAW SRM 51-40-02-0G-0 STEP 9 ATAG # FY1104
